Determination of periodic solutions for nonlinear oscillators with fractional powers by He's modified Lindstedt-Poincar, method

Yildirim A.

MECCANICA, vol.45, no.1, pp.1-6, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 1
  • Publication Date: 2010
  • Doi Number: 10.1007/s11012-009-9212-4
  • Title of Journal : MECCANICA
  • Page Numbers: pp.1-6


He's modified Lindstedt-Poincar, method is applied to nonlinear oscillatiors with fractional powers. Comparison of the obtained results with exact solutions provides confirmation for the validity of He's modified Lindstedt-Poincar, method.